# SDR 20000329SH003

- Difficulty date: February 9, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Aircraft: N199GL
- Make and model: Beech 99
- Aircraft serial: U15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 503801531
- Condition: Wrong Part
- Location: Te Flap
- Component: Flap Actuator
- Component part number: 505212223
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING REPLACEMENT OF FLAP ACTUATORS, LEFT INBOARD FLAP MOVED IN THE OPPOSITE DIRECTION OF FLAP SELECTOR POSITION.  REMOVED FLAP ACTUATOR AND DETERMINED THAT DRIVE ASSEMBLY WAS INCORRECT FOR INBOARD ACTUATOR.  (X)
